# SDR REXA2022052601000

- Difficulty date: May 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE FLOOR, FS 333 FRAME LOWER FLANGE IS CORRODED BETWEEN 26L STGR - STGR 27.	REPAIRED FRAME AT FS 333 BETWEEN STRINGERS 25L AND 25R IAW CRJ 900 SRM 53-00-06-201-001-A03.
